i've been using well abusing oxycontin for a little over a year.obviusly when i run out i take any other opiate i can get my hands on.i'm not prescribed these anymore and i went to my doc and he would not do anything as far as helping me taper down.now i have access to o.c.20,40mg, percoset 5mg and 10 mg.and vicoden5 mg.i just want to know the protocol for tapering down off of these the quickest and least painful way.thank you,eddiedrummer
my girlfriend had back surgery and was taking oxycontin , and noticed a strange crawling sensation at times in her legs and arms, which she felt was very uncomfortable. What she didn't know was she was developing an addiction, the doctors just thought it was more pain, so gave her more. She became addicted, and is now trying to get off. What I wanted to warn you about, is her body decided to attack the invader, the drug, and instead attacked her blood. Now she has a terrible illness, and has to take immunoglobulin IV each month or so , which costs tens of thousands of dollars, and her husband is loosing his job and coverage, They are loosing their house. She also developed guillian barre syndrome, a slow paralytic process . You need to stop as soon as possible, you're health and life is at stake. Good Luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.